# SDR HALA20241004046

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 34,306 hours, 79,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMER LT COMES ON MOMENTARILY THEN TURNS OFF. REMOVE/REPLACE FLT COMPT. OVERHEAD LIGHT BATTERY B5-123. OPS CHECK GOOD OK FOR SVC.
